Fentanyl patch

Common Questions and Answers about Fentanyl patch

actiq

Avatar m tn According to the conversion charts that I normally refer to the fentanyl patch would need to be 125 mcg to equal what you are taking now, which would be delivered over a 72 hour period. As far as changing from one to the other I would guess that your physician would start you on a lower dose as you begin the fentanyl therapy, possibly only 25 or 50 mcg's. Fentanyl takes 8 to 24 hours after application before your body fully absorbs the dose.
Avatar f tn Within 24 hous you should begin to feel tje fentanyl working, and after a day or two after you apply the 2nd patch, the level of fentanyl in your system will stablize. You can do a couple of things to make sure the patch is working. First, make sure that patch is properly applied and second, acquire the covers for the patch. Information about proper application of tjeeethe patch and the covers is is on the patient information you should have received with the medication.
Avatar f tn I am on fentanyl 75 mg patch xanax 2 three times a day and percocet. My patch burst and I dont know if I should put on another or not I just started these.
725248 tn?1316162245 I was allergic, severely to the adhesive that is used to keep the patch in place. The pain relief was ok but I just couldn't wear it look enough to determine it it was going to be effective. I know we have members that have been on the patch for years and swear it is better than sliced bread. Most have reported that the side effects diminish as their system adjust to the opiate. Sorry this is all I can offer.
Avatar f tn I have been using the fentanyl patch several years now. For me I had to increase the dosage, I think about ever three years. I am now on the 50 mg patch with meds for break through pain. I do go to a pain management doctor, and it is much better for you to talk to your doctor about the pain not being controlled. Your body becomes tolerant and increased doses are expected. I am surprised your doctor hasn't already increased the dosage after such a long time taking the same pain killer.
Avatar n tn Hi! Thanks for having this online resource! I'm researching the pro's and con's of the fentanyl patch. My fiance has been in a great deal of back pain and is prescribed oxy's, morphine and percocet. However, he doesn't take them because they the only things that work for him are 80's and roxy's that he gets from family and friends.
Avatar m tn Has this happened to anyone else who has been on the fentanyl patches? I know that getting a red rash is a common side effect of wearing the patch, but I cant find any info on the rash lingering long after the actual patch has been removed.
Avatar m tn I am currently taking Opana ER 30mg /2 TID for long term spinal pain due to breaks and fusions. I am going to try replacing that for a short time with a Fentanyl Patch to see if I have any improvement in Pain Mgmt. I am just wondering what regimen I should use to safely do this. For example. Is it as easy as waiting 12 hrs. after my last Opana ER and then apply the patch (it's a 3 day patch) then take another ER once the 3 days has expired?
Avatar f tn i have ben on the fentanyl patch quite awhile 100mg and have gone down to 50 mg, my health ended and my last patch ends in 4 days and im scared.
Avatar m tn This is being written by some one who was on the Fentanyl patch and the fentanyl lollipops/ sublingual tabs for advanced cancer. If you want to life in a Fent Fog. There are also new restrictions on driving whilst on this drug in the UK. I don't know about other countries. If your not sure it's working then its not working. You either have pain or you don't. Find out all you can about this drug and then decide if you want it in your life .
Avatar m tn I am a 28 yrs old guy, who had right knee total knee replacement at 2005. ever since then I have terrible pain following me. I have tried many different pain medication and even TENS unit, all of those didn't work. After trying all those option at yr 2009 my pain management doctor offered me to tried "FENTANYL PATCH." FENTANYL PATCH really help. Before the FENTANYL PATCH, I use to took 8 -11 tablet NORCO (325mg/10) per day for pain.
Avatar m tn i currently wear fentanyl 100mcg patch, exchange in 48 hrs, and taking 4 30mg roxicodone daily. would oxycontin work better than the medications i currently take?
Avatar f tn Mine says on box Fentanyl Transdermal system...fentanyl 25 mcg/hr patch...seems very flat to me(the patch)...I am also TERRIFIED of any kind of withdrawal from it...... I went for lumbar MRI Friday and going for pelvic mri on monday...to find out if it is coming from either area....trying to get into Rothman this week to see about maybe an epidural to help me. Any info is greatly appreciated.
Avatar n tn It takes approximately five to six half lives for the drug to be cleared from the body. The half-life for fentanyl patches is 9.5 to 12.4 hours. Multiply that by 6 and it could take up to 74.4 hours to clear the drug.You can do the math. Fentanyl lozenges-approx. 7 hours. Hope this helps.
Avatar f tn You must not cover the fentanyl patch with anything else like tape or bandaids as it doesnt allow the patch or skin to breathe and too much medicine can be released. The tegaderm allows oxygen through. Tegaderm is the only thing you can use to cove fentanyl patches. You can write mylan about the problem and see if they will you provide you with the tegaderm for free.
1279189 tn?1275244868 I went from norco (hydrocodone/vicodin) to the 25 mcg fentanyl patch. I felt a little odd and spacey for the first couple of days but after that I was fine. I think you will be fine too.
Avatar m tn He will not or does not agree with getting off this drug. I seem to be feeling more like myself before the fentanyl patch. I may end up actually needing it at times, due to the pain level, Did you have any suggestions to ease withdrawals? Would love to hear your wisdom. Thank you!
443878 tn?1205103196 I have been on Duragesic patch (Fentanyl) 100 mcg/hr for 6 years. I have gotten so sick of the side effects I began to taper off it 4 mnths ago.. I went from 100 to 75 stayed there 4 months then dropped to 50 about 1 month ago.. Last week I went to 25mcg/hr. I advise is no matter what your pain is.. GET OFF THIS PATCH.. If you think you cant eat now.. you wait until that patch really kicks in,.. you will be able to go for days and never want anything to eat or drink..
1412606 tn?1282882129 Ok, so the last time I saw my doctor about 2 months ago, she decided to put me on MS Contin 15 mg 3x day. I was already taking 2 5/325 percocets 3 x a day, but I went in because it wasn't enough. It never has been enough. She always gave me muscle relaxers for the nights, because she didn't want to give me anymore percocets, but I still wake up in pain. They don't work at all. So I finally went in and she put me on the MS Contins.
Avatar f tn Went to the pain clinic and he put me on the Fentanyl patch 12mcg. I have so many drug allergies that the drs are limited as what they can give me. I am ok with one patch but when I put on the second patch I got chest pains, nervous, nauseated. Took second patch off felt better. Call dr next day told them what happened. He said to take up to 3 10/325 hydrocodone a day. Took one and it overdosed me. took that patch off too.
Avatar f tn I Have been prescribed 25 mcg/ hour Mylan Fentanyl patches.I'm on my third patch. I'm feeling no relief. I've enven tried using a heating pad and chewing on the used ones just to get some relief still nothing.Any suggestions?
623131 tn?1223057475 I had placed a tegaderm cover over patch #1, and thought the patch came off with the cover. Then I put on patch #2 and went to a garden nursery. I'm amazed I made it home without passing out. I was so dizzy and nauseated I could hardly see straight. I finally figured out that patch #1 was still stuck on me, and it took a few hours before I felt OK again. Now I always double check when I use a cover. Disposal is also a concern.
Avatar f tn Has anyone taken the Fentanyl skin patch for an extended period of time? If yes, do you mind sharing how it has helped your pain?
Avatar f tn Hi Mkseym, It is not unusual for ppl to go to a 48 hour schedule for patch changes. It's better in my opinion that increasing the dosage. Discuss that possibility with your physician. And yes you will have to be very careful in the sun. The patch releases more medication than intended once your body temp reaches above 103 or the sun beats on it. Being in the sun for even a short time can produce some life threatening complications.